# SDR 07FDEA03592

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53978152200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON FUSELAGE SKIN BETWEEN FRAME 71-72, STRG 26-27 RT CLOSE TO CIRCUMFERENTIAL JOINT FRAME 72.  THERE MUST BE A MINIMUM DISTANCE OF THREE FASTENER SPACING BETWEEN THE OUTER ROW OF THE DOUBLER TO THE FIRST FASTENER ROW OF A LONGITUDINAL CIRCUMFERENTIAL JOINT (REF. SRM 53-10-12 / FIG. 201A).  REPAIR PERFORMED BY INSTALLING NEW EXTERNAL DOUBLER IAW SRM 53-10-12/FIG 233.  APPROVED BY EA 6-5318-92198 AND RAS/DAHAM/4019984/2005 ISSUE B.
